# SDR AALA202509223255

- Difficulty date: September 18, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 98,881 hours, 12,599 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR INTERRUPT FOR THE FOLLOWING: CABIN ALT AUTO L, ASCP PRIMARY CTRL L, WARNING SPEAKER L, STALL WARNING SYSTEM L, WEU CHANNEL L2, WEU CHANNEL L1, PFCS INTERFACE, LSCF PWR SUPPLY 2, LEFT PACKSHOWED INOP. MAIN BAT SHOWED DISCHARGING INTERMITTENTLY. ENTIRELEFT SIDE OF THE PEDESTAL LIGHTS WERE IN DIM & UNABLE TO BRIGHTEN. ALL THE ABOVE ISSUES CLEARED AFTER BOTH ENGINES SHUT DOWN. MAINTENANCE REPLACED GROUND POWER BATTERY RELAY K24019 PER AMM 24-33-07 .
